Hi Everyone, I have just found out I have very elevated liver enzymes (ATL) 100,

am on Interferon alpha (or was) hem sending me for an ultrasound scan this week, it hasn't been raised prevously, have bee n taking IFN for around 5 months, but recently many problems have occured with it , rashes on legs, confusion, and anxiety, hairloss. Has this happened to anyone else Re; the liver problems, and if so what can be done to lower it? Any info at all would be greatly appreciated as I am feeling very strange with it.

2 Replies

oldestnewest
  • I had periodic elevated Liver enzymes on IFN too, apparently it is a very common side effect of the drug. When it happened I would either reduce or miss dose until counts recovered. The same thing can happen to your WBC's(Neutropenia) when taking either of the IFN's.

  • I was so relieved to read your post, (Doc was having none of it, having anything to do with the INF) at least I now know its a possibility, as the other options aren't as welcoming, cheers ETphonehome

You may also like...